# SDR CALA0001240

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PIT TORQUE BOX UPPER WEB CORRODED UNDER CARGO TIE DOWN TRACK AT FS 1212 - 1218 ABOVE LONGERON 28R.  THE WEB WAS REMOVED AND A NEW SECTION WAS SPLICED IN IAW ECRA 5310-04030, SRM 51-10-4, AND EA 9-5310-2-A0727.
